JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CLASSIFICATION OF GENERALIZED PAPER FOLDING SEQUENCES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 35, Issue 3,  2013, pp.395-406
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2013.35.3.395
 Title & Authors
CLASSIFICATION OF GENERALIZED PAPER FOLDING SEQUENCES
Yun, Junghee; Lim, Junhwi; Hahm, Nahmwoo;
  PDF(new window)
 Abstract
Generalized paper folding sequences and where , and , and with are classified in this paper. We show that all generalized paper folding sequences are classified into one type if we classify generalize paper folding sequences along with the numbers of downwards and upwards. In addition, we investigate the numbers of downwards and upwards in and prove that all generalized paper folding sequences are classified into two types.
 Keywords
classification;paper folding sequences;upward;downward;
 Language
English
 Cited by
 References
1.
Jean-Paul Allouche, The number of factors in a paperfolding sequence, Bull. Austral. Math. Soc. 46 (1992), 23-32. crossref(new window)

2.
Bruce Bates, Martin Bunder and Keith Tognetti, Mirroring and interleaving in the paperfolding sequence, App. Anal. Discrete Math. 4 (2010), 96-118. crossref(new window)

3.
Christiane Bercoff, A family of tag systems for paperfolding sequence, Lect. Notes Comput. Sc. 600 (1995), 303-312.

4.
Chandler Davis and Donald E. Knuth, Number representations and dragon curves, J. Rec. Math. 3 (1970), 66-81.

5.
Michel Dekking, Paperfolding, morphisms, planefilling, curves and fractal tiles, Theor. Comput. Sci. 414(1) (2012), 20-37 crossref(new window)

6.
M. France and A. J. Poorten, Arithmetic and analytic properties of paper folding sequences, Bull. Austral. Math. Soc. 24(1981), 123-131. crossref(new window)

7.
Sung Gye Lee, Jin Soo Kim and Won Choi, Relation between folding and unfolding paper of rectangle and (0,1)-pattern, J. Korean Soc. Math. Ed. Ser. E, 23(3)(2009), 507-522.

8.
Junghee Yun and Nahmwoo Hahm, Counting problems in generalized paper folding sequences, Honam Math. J. 34(3) (2012), 423-438. crossref(new window)